# SDR KBM2005F00128

- Difficulty date: May 30, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 3874
- Engine: Tmeca ARRIEL1B
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 806966
- Condition: Bypassing
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD FILTER, BYPASS INDICATOR POPPED.  REMOVED AND REPLACED.  (K)
